# SDR P5CA9800386

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corrosion
- Location: Bs 1438
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND AT LT BODY GEAR O/B SPLICE CHORD AT STA 1438.  CORROSION REMOVED AND TREATED PER SRM 51-01-01, 51-10-02.  BLENDED OUT WITHIN SRM LIMIT 53-10-01.
